# SDR C2XA05CL066

- Difficulty date: August 20, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 792 hours, 436 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT NR 2674, THE CREW REPORTED A BAGGAGE SMOKE INDICATION IN FLIGHT 5 OR 6 TIMES. THE WARNING WENT AWAY AFTER 20-30 SECONDS EACH TIME.  MAINTENANCE INSPECTED AND REPLACED RELAYS KO630, KO625, AND KO629.  OPERATIONAL CHECKS WERE GOOD.
